# SDR DLM88002295

- Difficulty date: November 24, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 33,024 hours, 27,077 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Aft
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON INITIAL CLIMB SMOKE IN CABIN AND COCKPIT FOR 5 MINUTES.SMELLED LIKE OIL BURNOFF.  PERFORMED INSPECTION AND DUCT BURNOUT PER JIC AND M/M.
